# SDR 98ZZZX1071

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N849HS
- Make and model: Israel 1124A
- Aircraft serial: 344
- Engine: Garrtt TFE7313
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 3,992 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

DURING A TOUCH AND GO LANDING, CONDUCTED FOR CREW PROFICIENCY TRAINING, THE RIGHT ENGINE FAILED SHORTLY AFTER TAKEOFF POWER WAS SET ON BOTH ENGINES.
